# SDR C77A2020020530045

- Difficulty date: November 22, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 31,535 hours, 19,275 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED A DENT ON THE LH HORIZONTAL STABILIZER UPPER SKIN PANEL BETWEEN RIB 12 & 13 AND THE REAR SPAR AND TRAILING EDGE. REFER ETD2019-170-154098 FOR THE DENT LOCATION AND MEASUREMENTS. EAMS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2019-170-154098 WHICH PROVIDES INSTRUCTIONS TO ACCOMPLISH INSPECTIONS OF THE DENT AREA TO VERIFY NO SHARP EDGES, CREASES, OIL CANNING, OR DISCREPANT FASTENERS ARE PRESENT. NDT HFEC INSPECTION IS ALSO REQUIRED TO VERIFY NO CRACKS EXIST. IF THE DENTED AREA IS FOUND DAMAGE FREE, THE DENT IS CONSIDERED PERMANENT ALLOWABLE DAMAGE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2781701
